Sorry, this product is currently out of stock. Please see the following alternatives

Find a store

Anadin Paracetamol Tablets 500mg 16 pack

0239871

Anadin Paracetamol Tablets 500mg 16 pack

0239871
£1.80
£1.80
Delivery
Unavailable
Check store stock
View stock levels at a wilko store nearby

Product Information

Powerful pain relief that's gentle on the stomach. Anadin Paracetamol tablets are particularly effective for lowering a high temperature whilst easing aches and pains that accompany fever. They are easy on the stomach, and shaped for easy swallowing. Suitable for pain relief for all the family, including children over 6 years old. Adults, the elderly, and young persons aged 12 and over: Take 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 8 tablets in 24 hours. For children 6 to 12 years of age: Take ½ to 1 tablet with a drink of water. Repeat every 4 hours as required. Do not take more than 4 tablets in 24 hours. Do not take with any other paracetamol containing products. Do not exceed the stated dose. If symptoms persist for more than 3 days, stop taking this medicine and consult your doctor. Can I take Anadin Paracetamol if I am pregnant/breast-feeding? Yes, however women should seek advice from their doctor before using any medicines during pregnancy and whilst breast feeding. Can I take Anadin Paracetamol if I'm asthmatic? Yes Can I take Anadin Paracetamol if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Paracetamol, or if there is a chance it may interfere with another medicine. Can I take Anadin Paracetamol if I have, or have had a stomach ulcer? Yes. Each tablet contains 500mg of paracetamol. Warning, Not suitable for children under 6 years old. Always read the leaflet. Medicinal product. For relief of flu symptoms, pain and fever. Active ingredients, Paracetamol Ph Eur 500mg. Please read enclosed leaflet carefully before use. Do not give to children under 6 years old. Store out of reach and sight of children.
Brand: Anadin
Type: Paracetamol
Pack Qty: 16
Assembly: No
Height: 8.5CM
Width: 6.5CM
Age: Adult Only
Depth: 1.9CM
Bar Code: 5000309007774

Free Returns

If something’s not right, you can return the product to us within 28 days of purchase and we will gladly refund or exchange. Unfortunately, we’re unable to provide a refund or exchange without a valid proof of purchase.

View Terms & Conditions »

Ideas & Advice

Ideas and Advice - Let's do it together

Loads of tips, hacks and how-tos to help you get your jobs done

Visit Ideas & Advice »

Product Information

Powerful pain relief that's gentle on the stomach. Anadin Paracetamol tablets are particularly effective for lowering a high temperature whilst easing aches and pains that accompany fever. They are easy on the stomach, and shaped for easy swallowing. Suitable for pain relief for all the family, including children over 6 years old. Adults, the elderly, and young persons aged 12 and over: Take 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 8 tablets in 24 hours. For children 6 to 12 years of age: Take ½ to 1 tablet with a drink of water. Repeat every 4 hours as required. Do not take more than 4 tablets in 24 hours. Do not take with any other paracetamol containing products. Do not exceed the stated dose. If symptoms persist for more than 3 days, stop taking this medicine and consult your doctor. Can I take Anadin Paracetamol if I am pregnant/breast-feeding? Yes, however women should seek advice from their doctor before using any medicines during pregnancy and whilst breast feeding. Can I take Anadin Paracetamol if I'm asthmatic? Yes Can I take Anadin Paracetamol if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Paracetamol, or if there is a chance it may interfere with another medicine. Can I take Anadin Paracetamol if I have, or have had a stomach ulcer? Yes. Each tablet contains 500mg of paracetamol. Warning, Not suitable for children under 6 years old. Always read the leaflet. Medicinal product. For relief of flu symptoms, pain and fever. Active ingredients, Paracetamol Ph Eur 500mg. Please read enclosed leaflet carefully before use. Do not give to children under 6 years old. Store out of reach and sight of children.
Brand: Anadin
Type: Paracetamol
Pack Qty: 16
Assembly: No
Height: 8.5CM
Width: 6.5CM
Age: Adult Only
Depth: 1.9CM
Bar Code: 5000309007774

No Reviews Yet

Item removed from saved for later